# SDR YENA201911183652

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 49,614 hours, 17,690 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004309
- Condition: Failed
- Location: Flt Controls
- Part time: 41,136 hours, 27,875 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 1006, LGB-SEA. EMERGENCY DECLARED. UNABLE TO CONTROL SELECTED SPEED ON FCU CAN PULL BUT NOT SELECT A SPEED TO FLY; REMOVED AND REPLACED FCU IAW AMM 22-81-12-000-001-A AND 22-81-12-400-001-A. PERFORMED OPS CHECK OF FCU IAW AMM 22-96-00-710-001-A. OPS CHECK GOOD.
